# SDR ZB0R20060003

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: General aviation
- Aircraft: N15143
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335027
- Aircraft time: 4,068 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bar
- Part number: 67174000
- Condition: Cracked
- Location: Rudder Pedals
- Part time: 4,068 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION, FOUND PILOT LT RUDDER BAR CROSS-OVER JOINT CRACKED AT WELD.
